# SDR 2006UALA00868

- Difficulty date: May 1, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 63,021 hours, 7,918 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL AT ROWS 4E AND 5E LT INOP.  REPAIRED AND TIGHTENED CONNECTORS.  OP CHECKS OK.
